MathSciNet Relay Station
MathSciNet bibliographic data
MR1084736 58F22 (34C23 34C25 34E15 34K15 58F14)
Lin, Xiao-Biao Using Melʹnikov's method to solve Šilnikov's problems. Proc. Roy. Soc. Edinburgh Sect. A 116 (1990), no. 3-4, 295–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement